# SDR UALA2012072604062

- Difficulty date: July 25, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 48,000 hours, 18,862 cycles
- Engine: Iae V2527A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 325031
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS BURNING ODOR IN VICINITY OF THE FWD AFT LAVATORY.  ODOR COMING FROM HALOGEN LIGHT FIXTURE AS IDENTIFIED IN DF131 AND DF130. REPLACED LIGHT FIXTURE REF IPC 33-24-04 ITEM 17-10. ALSO INSPECTED ABOVE LAV, OTHER AREAS OF THE LAV AND AFT GALLEY. NO ODOR NOTED EXCEPT LIGHT ASSY. INSPECTED CONNECTIONS TO LIGHT ASSY, CHECKED GOOD .
